# SDR 7C7A2019022200489

- Difficulty date: February 22, 2019
- Submitted: February 23, 2019
- Operation: Air carrier
- Aircraft: N884EA
- Make and model: Dhav DHC8106
- Aircraft serial: 387
- Aircraft time: 51,703 hours, 57,323 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 85740004003
- Part serial: 8813080387
- Condition: Dented
- Location: Rt Wing
- Part time: 51,703 hours, 57,323 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT RT AILERON TRAILING EDGE STA YW499.300. REPAIRED PER RD 8-57-8556, ECO 008.27-19-04, NDT REPORT (NO CRACK OR DISBOND INDICATION FOUND), 7H-RW-29504 AND 7H-NRW-5313.
